# SDR C8GA20060016

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 42,193 hours, 26,859 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Circuit Card
- Part number: E6
- Condition: Dirty
- Location: E&E Bay
- Part time: 42,193 hours, 26,859 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, TAKE OFF WARNING HORN SOUNDED. CREW CYCLED TRIM, SPEED BRAKES, AND FLAPS. NO HELP. AIRCRAFT RETURNED TO BLOCKS. FOUND E-6 CARD CONNECTOR DIRTY. CLEANED AND RESEATED E-6 CARD. TAKE OFF WARNING OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
